It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-27-2004, 02:00 PM   #1
Junior Member
 
Join Date: Oct 2003
Location: USA
Posts: 22
Bryan22 HB User
ssri-one side body weakness?

Anybody ever experience a mild weakness on one side of the body when they take their meds? Am I the only one?

 
Old 03-27-2004, 02:25 PM   #2
Member
(female)
 
Join Date: Dec 2003
Location: Louisiana
Posts: 99
~Kris~ HB User
Re: ssri-one side body weakness?

I've experienced one-sided weakness and numbness and tingling on one side. It didn't happen until I was on the med for 3-4 yrs, so it took me a while to realize the med was to blame. It eased up after I quit the med.

 
Sponsors Lightbulb
   
Old 03-27-2004, 11:47 PM   #3
Junior Member
 
Join Date: Sep 2003
Posts: 30
microwaveable HB User
Re: ssri-one side body weakness?

I am taking Prozac and am having the same problem. I was a little worried when I saw an article on the internet that about an increased number of strokes among people who take SSRI's. I quit taking them two days ago. I plan to go to my doctor and ask for something else.


Quote:
Originally Posted by Bryan22
Anybody ever experience a mild weakness on one side of the body when they take their meds? Am I the only one?

 
Old 03-28-2004, 10:12 AM   #4
Senior Veteran
(female)
 
Join Date: Mar 2003
Location: ottawa, ontario, canada
Posts: 2,219
jinglebts HB Userjinglebts HB User
Talking Re: ssri-one side body weakness?

Quote:
Originally Posted by microwaveable
I am taking Prozac and am having the same problem. I was a little worried when I saw an article on the internet that about an increased number of strokes among people who take SSRI's. I quit taking them two days ago. I plan to go to my doctor and ask for something else.
i hope you tapered off, and didn't just quit -- ask your doctor how to taper off it ... one should never "just quit" most ADs, esp. the SSRIs ...

jb
__________________
keep the faith ...

Last edited by jinglebts; 03-28-2004 at 10:13 AM.

 
Old 03-28-2004, 09:14 PM   #5
Junior Member
 
Join Date: Sep 2003
Posts: 30
microwaveable HB User
Re: ssri-one side body weakness?

Thanks for your concern, but, Yes, I "just quit", I think some people have more problems than others quitting AD's, about 2 years ago I quit Zoloft cold turkey, never a problem. Also haven't had a problem since I quit Prozac cold turkey. If one has a choice, percieved or not, of having a stroke or quitting a medication I think, atleast I hope, they ultimately choose what they feel is the best option for themselves, which I did. Because in the end, your health is your own responsibility don't ya think?
As for asking your doctor, my doctor is useless, I may as well have my own prescription pad. It would be safer. I could give many examples of this, but just take my word for it.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Does SSRI nervousness go away? Dawn B. Anxiety 12 05-23-2007 01:06 PM
SSRI's and sleepiness atrooterisu Depression 13 03-11-2007 07:24 PM
Important new SSRI study - 5 year results studyin Inner Ear Disorders 9 08-24-2005 04:55 AM
Can You Drink Alcohol On Ssri's? jbbrocky Anxiety 11 06-18-2005 06:56 AM
What is an SSRI drug? Pink00 Panic Disorders 5 06-03-2004 03:16 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:48 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!